# SDR DALA2020022541363

- Difficulty date: November 19, 2019
- Submitted: February 25, 2020
- Operation: Air carrier
- Make and model: Airbus A320*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fork
- Part number: D5237100001400
- Part serial: 01281
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD: A320 / FWD CARGO DOOR / FRAME FORKS / OVERSIZED AND CRACKED HOLES / AD 2018-25-08.  CA: REPAIRED IAW WITH ER/A 584335-14AD REV ORIGINAL. ER/A IS SDR RECORDABLE. ALL OTHER WORK ACCOMPLISHED ON SHOP ORDER QF5521. "LIMITED RELEASE" INSTALLER TO PERFORM DOOR MECHANISM CHECK PER A320 AMM 52-31-00-720-001-A IAW ER/A 585232-14 REV ORIGINAL.
